# SDR SWIA201126642

- Difficulty date: June 29, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 40,362 hours, 53,371 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim Switch
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM RUNAWAY ON LANDING.  (FLT 5341)  REPLACED BOTH PITCH TRIM SWITCHES, BOTH AUTOPILOT COMPUTERS AND ELEVATOR SERVO.
